Academic Journals Database
Disseminating quality controlled scientific knowledge

Numerical Solutions of the Regularized Long-Wave (RLW) Equation Using New Modification of Laplace-Decomposition Method

ADD TO MY LIST
 
Author(s): Nawal A. Al-Zaid | Huda O. Bakodah | Fathiah A. Hendi

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 159;
Date: 2013;
Original page

Keywords: Adomian Decomposition Method | Regularized Long-Wave (RLW) | Laplace Transform

ABSTRACT
In this paper the new modification of Laplace Adomian decomposition method (ADM) to obtain numerical solution of the regularized long-wave (RLW) equation is presented. The performance of the method is illustrated by solving two test examples of the problem. To see the accuracy of the method, L2 and L∞ error norms are calculated.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil